# SDR C77A20131223003

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 16,052 hours, 9,125 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 17023401423
- Condition: Worn
- Location: Pylon
- Part time: 16,052 hours, 9,125 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

419ML, PN 170-23401-423, HAS ONE EACH OVERSIZED SCREW HOLE.  REAMED FASTENER HOLE BACK TO ROUND & INSTALL NAS 1169C REPAIR WASHER IAW SRM 51-40-02 ON WO 739450-480 IAW ETD 2013-170-069392 & EA E175-54-158 REV 1 WO 896887.
